Metrics

From
A New Proof of an Inequality for the Logarithm of the Gamma Function and Its Sharpness by Mansour Mahmoud Turkish Journal of Analysis and Number Theory. 2014, 2(4), 147-151 doi:10.12691/tjant-2-4-8
Views
12398
Html 11814
Abstract 584
09 September 2014 (publication date) through 29 January 2021 *
20.72 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4920
PDF2569
Epub781
XML1176
PPT0
Figures231
Tables163
Export: 2375
RIS723
BibTex804
Endnote848
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com